# SDR ASAA2016021815575

- Difficulty date: February 18, 2016
- Submitted: February 22, 2016
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 37,065 hours, 10,859 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ON RECALL.  ACFT GROUNDED.  PREVIOUS FLIGHT LOGGED RAM AIR ACTUATOR FAULT ON NR 1 CONTROLLER.  RESET FAULT.  ACCOMPLISHED NR 1 PACK/ZONE TEMP CONTROLLER GROUND VERIFICATION TEST REF AMM 21-61-00.  NO DEFECTS FOUND.
